# SDR HEEA0012615

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 099800003
- Condition: Failed
- Location: Ext Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT BULB WILL NOT ILLUMINATE.
